# SDR VNAA2025102011101

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 22,250 hours, 19,742 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 15077H6726
- Condition: Sparks
- Location: Zone 200
- Part time: 22,288 hours, 19,728 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LH WINDSHIELD SPARKED IN FLIGHT. SMALL CRACK NEAR BOTTOM OF WINDSHIELD. / REMOVED AND REPLACED LH WINDSHIELD IAW AMM 56-11-01-400-801-A01-PSA. OPERATIONAL CHECK GOOD. LEAK CHECK GOOD.
